# SDR SWAA2024020546249

- Difficulty date: January 30, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 44,091 hours, 27,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20C EMERGENCY LIGHT LENS LOOSE.<[01] RESECURED EMERGENCY AISLE LIGHT LENS AT SEAT 20C PER AMM 33-51-03
